# SDR NACA20230707016

- Difficulty date: July 1, 2023
- Submitted: July 8, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 109,495 hours, 18,580 cycles
- Engine: Ge CF680C2B6
- Engine time: 4,154 hours, 970 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.2 ENG NOSE COWL L/E SKIN AT 10 O'CLOCK FOUND CORROSION. MEASURED THE REWORKED AREA AFT CORROSION REMOVALS, DEPTH OF CLEANUP = 0.037>10% ORIGINAL THICKNESS T =0.080", REMAINING THICKNESS = .043", FOUND EXCEED LIMIT AS PER B767-300 SRM 54-12-01-1A-1 REV 122 APR 15/2023. CARRED OUT THE REPAIR AT NOSE COWL LIP SKIN OF #2 ENG 10 O'CLOCK AS PER EO 5423-080 REV P1. EO 5423-080 REV COMPARED AND COMPLIED WITH EO 5423-080 REV 1R.
